MAUDE Adverse Event Report: TIDI PRODUCTS LLC ALARM SENSOR, 30-DAY BED SENSOR PAD; MONITOR, BED PATIENT

TIDI PRODUCTS LLC ALARM SENSOR, 30-DAY BED SENSOR PAD; MONITOR, BED PATIENT
Model Number 8283
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is reported solely based on the medwatch information provided by the fda.Multiple attempts were made to obtain the product for evaluation and to gather additional details regarding the event and the nature of the injury; however, no response has been received to date.An investigation of similar complaints revealed several potential causes, including damages to either the alarm sensor receptacle or the sensor rj-11 clip.Damage to the sensor receptacle can cause the pins inside to become stuck down, either triggering no alarm or false alarm.It can also cause the sensor cable to not have a secure fit with the receptacle, allowing for movement to affect the function.Likewise with damage to the sensor cable clip.Other causes, such as corrosion and moisture damage, are also a possibility.A device history record (dhr) of the affected lot number did not reveal any issues that could have contributed to the reported incident.No ncrs were identified.The sensor passed all verification testing and met manufacturing specifications prior to being released for distribution instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.Ensure all parts of the system are operational before leaving patient unattended.The ifu application instructions states; place bottom sheet over sensor pad.If needed, use an incontinence pad to protect sensor pad from urine or other liquids.Sensor pad may fail if liquid enters at neck of sensor pad.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Fda complaint received report (b)(4).Per customer report, the bed alarm was placed under the patient.Bed alarm would not arm in posey monitor.

Brand Name
ALARM SENSOR, 30-DAY BED SENSOR PAD
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key24443890
Report Number2182318-2026-00014
Device Sequence Number10364542
Product Code KMI
UDI-Device Identifier10190676004376
UDI-Public10190676004376
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8283
Device Catalogue Number8283
Device Lot Number5275T308
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown